×

zbMATH — the first resource for mathematics

Five-point boundary value problems for third-order differential equations by solution matching. (English) Zbl 1088.34508
Summary: For the ordinary differential equation \(y^{\prime\prime\prime} = f (x, y, y^{\prime}, y^{\prime\prime})\), solutions of three-point boundary value problems on [a, b] are matched with solutions of three-point boundary value problems on [b, c] to obtain solutions satisfying five-point boundary conditions on [a, c].

MSC:
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bai, C.; Fang, J., Existence of multiple positive solutions for nonlinear m-point boundary value problems, J. math. anal. appl., 281, 76-85, (2003) · Zbl 1030.34026
[2] Gupta, C.P., A nonlocal multipoint boundary-value problem at resonance, (), 253-259 · Zbl 0922.34013
[3] Gupta, C.P.; Trofimchuk, S.I., Solvability of a multi-point boundary value problem and related a priori estimates, Canad. appl. math. quart., 6, 45-60, (1998) · Zbl 0922.34014
[4] Ma, R., Existence theorems for a second-order three-point boundary value problem, J. math. anal. appl., 212, 430-442, (1997) · Zbl 0879.34025
[5] Ma, R., Existence of positive solutions for second order m-point boundary value problems, Ann. polon. math., 79, 265-276, (2002) · Zbl 1055.34025
[6] Bailey, P.; Shampine, L.; Waltman, P., Nonlinear two point boundary value problems, (1968), Academic Press Amsterdam · Zbl 0169.10502
[7] Barr, D.; Miletta, P., An existence and uniqueness criterion for solutions of boundary value problems, J. differential equations, 16, 460-471, (1974) · Zbl 0289.34020
[8] Das, K.M.; Lalli, B.S., Boundary value problems for y′″ = f (x, y, y′, y″), J. math. anal. appl., 81, 300-307, (1981) · Zbl 0465.34012
[9] Henderson, J., Three-point boundary value problems for ordinary differential equations by matching solutions, Nonlinear anal., 7, 411-417, (1983) · Zbl 0508.34015
[10] Moorti, V.R.G.; Garner, J.B., Existence-uniqueness theorems for three-point boundary value problems for n^th-order nonlinear differential equations, J. differential equations, 29, 205-213, (1978) · Zbl 0355.34006
[11] Rao, D.R.K.S.; Murty, K.N.; Rao, A.S., On three-point boundary value problems associated with third order differential equations, Nonlinear anal., 5, 669-673, (1981) · Zbl 0485.34011
[12] Barr, D.; Sherman, T., Existence and uniqueness of solutions of three-point boundary value problems, J. differential equations, 13, 197-212, (1973) · Zbl 0261.34014
[13] Henderson, J.; Prasad, K.R., Existence and uniqueness of solutions of three-point boundary value problems on time scales, Nonlin. studies, 8, 1-12, (2001) · Zbl 1009.34018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.